# SDR USAASB00353

- Difficulty date: December 21, 2000
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 69902013
- Condition: Failed
- Location: Entry Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BWI - FLT 2637 - ON CLIMB-OUT FROM BWI, AT FL230, A LOUD SQUEAL BEGAN COMING FROM THE FORWARD MAIN ENTRY DOOR.  FLIGHT RETURNED TO FIELD AT BWI AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE FORWARD MAIN ENTRY DOOR UPPER HINGE COVER SEAL AND APPLIED BONDO AROUND THE LOWER HINGE SEAL AREA.  PRESSURIZED AIRCRAFT TO 3 PSI.  NO NOISES HEARD AFTER SEAL REPLACEMENT.  UNFORTUNATELY, LATER THAT DAY, THE FORWARD MAIN ENTRY DOOR SEAL BECAME EXTREMELY NOISY IN FLIGHT AGAIN.  MAINTENANCE IN TPA REMOVED AND REPLACED THE FORWARD MAIN ENTRY DOOR LOWER HINGE FLAP SEAL ASSEMBLY.  PRESSURIZED CABIN TO 7.5 PSI.  LEAK CHECK GOOD.  (M)
